Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Copaxone side affects???
    avatar
    socmilit posted:
    Does anyone have the same problem as me?? I started the copaxone at the end of June, and ever since then my period has been late. It is now going on 4 months since my period, and I know for a fact that I am not pregnant. Is these one side affect from the copaxone, even though it said that the only side affect is redness, and itching around the injection site, I don't know if it's normal. I spoke with my gyno and went in for my regular "female" exams, and everything is fine, and my gyno said it must be the copaxone. Anyone experience the same thing?? Any information will do. Thank you, God bless.
    Reply
     
    avatar
    holly1416 responded:
    I've been on Copaxone since last October and no such luck. It has had absolutely no affect on my periods.
     
    avatar
    LadeeEmpress responded:
    Wow..no I have been on it since August only so I am not really sure. Honestly, that wouldn't be so bad as long as I know I am not pregnant..;-)
     
    avatar
    Jesuslover01 responded:
    I have been on Copaxone for 10 years now with great results. So very happy and grateful for this drug.
    I have never had any side affects with this drug other than the itching and redness around the injection site. A few times a year I do have the extreme flush feeling right after injection, but it goes away within a few minutes. Blessings to you.
     
    avatar
    cowgirl777 responded:
    I have not had that particular problem, but I have had many adverse side effects with copaxone. My Doc says I am the one in a million. Got to where I could hardly walk and it especially affected my throat. I could feel my vocal cords tighten and pretty soon I couldn't talk. Hope they get this figured out for you. Copaxone is not the cheapest therapy.
     
    avatar
    emilymeredith replied to cowgirl777's response:
    I know there is a clinical research study going on right now
    for an investigational drug that is taken as a pill (instead of
    injections). The study is called the "DreaMS study" (stands
    for Drug Research Evaluation for Multiple Sclerosis). The website
    for it is http://bit.ly/cuShlj . Just so you know, the
    company I work for developed the website and is helping the
    pharmaceutical sponsor get the word out about the trial.

    I hope everyone had a good holiday!


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    the walking drug, ampyra
    was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
    Was this Helpful?
    52 of 63 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.